# SDR UIEA2019111985927

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,256 hours, 20,153 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY WX FAIL AFTER BIRD STRIKE.( ACCOMPLISHED WX RADAR TEST IAW B767 AMM 34-43-00/501, TEST OPS CHECKS NORMAL. NO FAULTS AT THIS TIME. )
